# SDR ARWA20041008

- Difficulty date: October 27, 2004
- Submitted: November 6, 2004
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 78,713 hours, 24,910 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20709620101
- Part serial: 1033
- Condition: Inoperative
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST WEATHER RADAR IN ROUTE TO GEG.  REMOVED AND REPLACED RADAR INDICATOR AND RADAR R/T, OPERATIONS TESTED NORMAL IN ACCORDANCE WITH M/M 34-41-1.
